# SDR DU4R2006357

- Difficulty date: March 31, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 422,110 hours, 21,979 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Canning
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SKIN CORNER OIL CANNED BEYOND LIMITS.  FABRICATED AND INSTALLED DOUBLER 8.5" BY 6.5" FROM 2024-T3 .071 AND FILLER 5.3" BY 3.75" FROM 2024-T3 .063 IAW B757 SRM 52-30-01 FIG 101, 52-30-01 PG 201 AND PROCESS STANDARD 900-5-1 NR 4, PG 4, 5 & 6.
